A singularity removal theorem for Yang-Mills fields in higher dimensions

Terence Tao, Gang Tian

Research output: Contribution to journalArticlepeer-review

45 Scopus citations
Original languageEnglish (US)
Pages (from-to)557-593
Number of pages37
JournalJournal of the American Mathematical Society
Volume17
Issue number3
DOIs
StatePublished - Jul 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Gauge transformation
  • Monotonicity formula
  • Morrey spaces
  • Yang-Mills fields

Fingerprint Dive into the research topics of 'A singularity removal theorem for Yang-Mills fields in higher dimensions'. Together they form a unique fingerprint.

Cite this